# SDR IPXA2016020398873

- Difficulty date: January 7, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R1 DOOR EXTERIOR SKIN HAS 2 EA DENTS FWD AND AFT BETWEEN BEAMS 4 AND 5 ACCOMPLISHED PERMANENT REPAIR ON R1 DOOR DENTS FWD AND AFT BETWEEN BEAMS 4 AND 5 IAW EA 011-5210-01-A6062, REV I/R AND EO MD11-5210-59755-A.
